Journal article

Plateau’s problem for integral currents in locally non-compact metric spaces

  • Wenger, Stefan Department of Mathematics, University of Fribourg, Switzerland
    2013
Published in:
  • Advances in Calculus of Variations. - 2014, vol. 7, no. 2, p. 227–240
English The purpose of this article is to prove existence of mass minimizing integral currents with prescribed possibly non-compact boundary in all dual Banach spaces and furthermore in certain spaces without linear structure, such as injective metric spaces and Hadamard spaces. We furthermore prove a weak*-compactness theorem for integral currents in dual spaces of separable Banach spaces. Our theorems generalize results of Ambrosio–Kirchheim, Lang, the author, and recent results of Ambrosio–Schmidt.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/303782
Statistics

Document views: 4 File downloads:
  • wen_ppi.pdf: 1